RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2018, Volume 52, Pages 75–85 (Mi iimi362)  

The evasion problem in a nonlinear differential game with discrete control

A. Ya. Narmanova, K. A. Shchelchkovb

a National University of Uzbekistan, ul. Universitetskaya, 4, Tashkent, 100174, Uzbekistan
b Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: A two-agent differential game is considered. The game is described by the following system of differential equations: $\dot x = f(x, v) + g(x, u),$ where $x \in \mathbb R^k$, $u \in U$, $v \in V$. The evader's admissible control set is a finite subset of phase space. The pursuer's admissible control set is a compact subset of phase space. The pursuer's purpose is to avoid an encounter, that is, to ensure a system position no closer than some neighborhood of zero. Sufficient conditions for avoidance of an encounter in the class of piecewise open-loop strategies on infinite and any finite-time intervals are obtained. The conditions are superimposed on the velocity vectogram at the zero point of phase space. When the game is considered on an infinite time interval, the conditions provide the evader with some advantage. The properties of a positive basis play a major role in proving the theorems.

Keywords: differential game, nonlinear system, avoidance of an encounter, discrete control.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-41005_Узб_т
16-01-00346_а
The work of the first author was supported by the grant of MRU-10/17. The work of the second author was supported by the Russian Foundation for Basic Research (project no. 18–51–41005, 16–01–00346).


DOI: https://doi.org/10.20537/2226-3594-2018-52-06

Full text: PDF file (211 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49N70, 49N75
Received: 30.09.2018

Citation: A. Ya. Narmanov, K. A. Shchelchkov, “The evasion problem in a nonlinear differential game with discrete control”, Izv. IMI UdGU, 52 (2018), 75–85

Citation in format AMSBIB
\Bibitem{NarShc18}
\by A.~Ya.~Narmanov, K.~A.~Shchelchkov
\paper The evasion problem in a nonlinear differential game with discrete control
\jour Izv. IMI UdGU
\yr 2018
\vol 52
\pages 75--85
\mathnet{http://mi.mathnet.ru/iimi362}
\crossref{https://doi.org/10.20537/2226-3594-2018-52-06}
\elib{https://elibrary.ru/item.asp?id=36508457}


Linking options:
  • http://mi.mathnet.ru/eng/iimi362
  • http://mi.mathnet.ru/eng/iimi/v52/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:150
    Full text:71
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020